ArticleOriginal scientific text
Title
Quadratic field extensions and residue homomorphisms of Witt rings
Authors 1
Affiliations
- Institute of Mathematics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland
Bibliography
- R. Elman and T. Y. Lam, Quadratic forms under algebraic extensions, Math. Ann. 219 (1976), 21-42.
- T. Y. Lam, The Algebraic Theory of Quadratic Forms, Benjamin, Reading, Mass., 1973.
- F. Lorenz, Quadratische Formen über Körpern, Lecture Notes in Math. 130, Springer, 1970.
- J. Milnor and D. Husemoller, Symmetric Bilinear Forms, Springer, Berlin 1973.
- R. Parimala, Witt groups of conics, elliptic and hyperelliptic curves, J. Number Theory 28 (1988), 69-93.
- R. Parimala and R. Sujatha, Witt groups of hyperelliptic curves, Comment. Math. Helv. 65 (1990), 559-580.
- W. Scharlau, Quadratic and Hermitian Forms, Springer, 1985.
- J. E. Shick, Quadratic forms over function-fields of elliptic and hyperelliptic curves, PhD thesis, Univ. of California, San Diego 1991.